# SDR CALA2024011900152

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N37305
- Make and model: Boeing 737-8
- Aircraft serial: 67560
- Aircraft time: 2,003 hours, 776 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 878802
- Condition: Faulty
- Location: Nr 2 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

LE DEVICES TRANSIT LIGHT STAYS ON SLATS 2 LE FLAPS TRANSIT LT ON LE SLAT 2 LT OVRHD QRH DID NOT FIX AHM DATA SHOWS FAULTS ON LE SLAT 2 AND LE SLAT 4 RETRACT SENSORS. LOCKING. UNLOCKED FOR SIGNOFF. T/S PER WDM 27-81-12-1 , FOUND OPEN BETWEEN S1094 AND PLUG D728A. DISCONNECTED SWITCH S1094, AND CLEANED CONNECTOR D10588. JUMPED PINS 1 AND 2 OF PLUG D10589, AND RECHECKED RESISTANCE BETWEEN D10589 AND PLUG D728A AND FOUND 4 OHMS. RECONNECTED SWITCH S1094 TO SYSTEM, AND BITE CHECKED FSEU, ALL CHECKS GOOD, NO DEFECTS NOTED. PARTS USED: 29-2788-3-0001,QTY :1.
